| Catalog Number |
02.12.0024R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2024: lot 2001663: (b)(4) items manufactured and released on 24-june-2020.Expiration date: 2025-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved: batch review performed on 22 march 2024 on gmk-sphere 02.12.0514fr tibial insert fixed sphere flex size 5/14 mm r (k121416) lot.189062.Lot 189062: (b)(4) items manufactured and released on 04-march-2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 years 1 month after the primary, the patient came in reporting knee instability and the cause of the knee instability is unknown.The surgeon revised the insert and femur.The surgery was completed successfully.